# SDR 95ZZZX6041

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3196N
- Make and model: Beech 400BEECH
- Aircraft serial: RK96
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: KCD2A
- Condition: Failed
- Location: Ap Pitch Trim
- Part time: 478 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT PITCH TRIM FAILED 2 TIMES IN FLIGHT.  PROBLEM TRACED TO RELAYS IN PITCH TRIM RELAY BANK.  THREE NEW RELAYS INSTALLED AND PROBLEM WAS CORRECTED.  THIS IS 1 OF 4 OCCURRENCES IN 2 AIRCRAFT FLEET.
